Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 267, NWS St. Louis, MO

December 23, 2009Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Dec 23, 2009, 10:16 AM CST for Reynolds County, Missouri. It took effect at Dec 24, 2009, 11:18 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2009, 10:16 AM CST (16:16 UTC)
In effect from
Dec 24, 2009, 11:18 PM CST
Expired
Dec 26, 2009, 8:06 AM CST
In force
33 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 231616
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CST WED DEC 23 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.UP TO TWO INCHES OF RAIN IS EXPECTED ACROSS THE BLACK RIVER BASIN THROUGH 
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-241616-
/O.NEW.KLSX.FL.W.0267.091224T1800Z-091226T2308Z/
/ANNM7.1.ER.091224T1800Z.091225T0600Z.091225T2308Z.NO/
1016 AM CST WED DEC 23 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THURSDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 3.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 10.0 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
  HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND 
  LESTERVILLE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/24  12/25  12/26  12/27  12/28

BLACK RIVER
  ANNAPOLIS         8    3.88       5.4    9.4    6.6    5.1    4.4
6 follow-up statements
000 
WGUS83 KLSX 240115
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CST WED DEC 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

      BLACK RIVER NEAR ...ANNAPOLIS AFFECTING ...REYNOLDS COUNTY 

 
   PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS BASED ON 2 INCH RAINFALL IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-250115-
/O.EXT.KLSX.FL.W.0267.091224T2150Z-091227T1200Z/
/ANNM7.1.ER.091224T2150Z.091225T1200Z.091226T1200Z.NO/
715 PM CST WED DEC 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THURSDAY AFTERNOON TO SUNDAY MORNING.
* AT 6:15 PM WEDNESDAY THE STAGE WAS 3.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW AFTERNOON 
  AND THEN RISE TO NEAR 10.5 FEET FRIDAY MORNING AND FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND LESTERVILLE.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/24  12/25  12/26  12/27  12/28

BLACK RIVER
  ANNAPOLIS         8    3.90      10.5    8.0    5.9    4.9
000 
WGUS83 KLSX 241509
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CST THU DEC 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 1.00 INCH OF PRECIPITATION THE 
PAST 24 HOURS AND UPWARDS OF 1.50 INCHES FORECAST IN THE NEXT 
24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-251509-
/O.EXT.KLSX.FL.W.0267.091225T0341Z-091227T1200Z/
/ANNM7.1.ER.091225T0341Z.091225T1200Z.091226T1200Z.NO/
909 AM CST THU DEC 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THIS EVENING TO SUNDAY MORNING.
* AT  8:15 AM THURSDAY THE STAGE WAS 4.0 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 10.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
  HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND 
  LESTERVILLE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/25  12/26  12/27  12/28  12/29

BLACK RIVER
  ANNAPOLIS         8    4.03      10.5    8.0    5.9    4.9    4.4
000 
WGUS83 KLSX 250104
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CST THU DEC 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  BLACK RIVER NEAR ...ANNAPOLIS AFFECTING REYNOLDS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.5 INCHES OF RAIN IN THE 
PAST 24 HOURS AND 1.2 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-260103-
/O.EXT.KLSX.FL.W.0267.091225T0518Z-091227T1942Z/
/ANNM7.1.ER.091225T0518Z.091225T1800Z.091226T1942Z.NO/
703 PM CST THU DEC 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THIS EVENING TO SATURDAY.
* AT 6:15 PM THURSDAY THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT THEN RISE TO 
  NEAR 10.5 FEET TOMORROW AFTERNOON AND FALL BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
  HEIGHT.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/25  12/26  12/27  12/28  12/29

BLACK RIVER
  ANNAPOLIS         8    5.05      10.0    9.0    6.4    5.1    4.5
000 
WGUS83 KLSX 251337
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CST FRI DEC 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 3.00 INCHES OF 
PRECIPITATION RECEIVED OVER THE BASIN DURING THE PAST 48 HOURS...
WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-261337-
/O.EXT.KLSX.FL.W.0267.000000T0000Z-091227T1021Z/
/ANNM7.1.ER.091225T0603Z.091225T1800Z.091226T1021Z.NO/
737 AM CST FRI DEC 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* UNTIL LATE SATURDAY NIGHT.
* AT  7:15 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/26  12/27  12/28  12/29  12/30

BLACK RIVER
  ANNAPOLIS         8    9.63       7.7    5.1    4.5    4.3    4.1
000 
WGUS83 KLSX 260113
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CST FRI DEC 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
   
    BLACK RIVER NEAR ...ANNAPOLIS AFFECTING ...REYNOLDS COUNTY 

             PRECAUTIONARY/PREPAREDNESS ACTIONS


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-270113-
/O.EXT.KLSX.FL.W.0267.000000T0000Z-091227T0147Z/
/ANNM7.1.ER.091225T0603Z.091225T1500Z.091226T0147Z.NO/
713 PM CST FRI DEC 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* UNTIL SATURDAY EVENING.
* AT 6:15 PM FRIDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND LESTERVILLE.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/26  12/27  12/28  12/29  12/30

BLACK RIVER
  ANNAPOLIS         8    8.33       6.1    4.1    4.0    4.0    3.9
000 
WGUS83 KLSX 261406
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
806 AM CST SAT DEC 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING 
EVENT NEAR ANNAPOLIS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-261436-
/O.CAN.KLSX.FL.W.0267.000000T0000Z-091227T0147Z/
/ANNM7.1.ER.091225T0603Z.091225T1500Z.091226T0345Z.NO/
806 AM CST SAT DEC 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT  7:15 AM SATURDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  9:45 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.5 FEET BY SUNDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/27  12/28  12/29  12/30  12/31

BLACK RIVER
  ANNAPOLIS         8    7.11       5.5    4.5    4.1    4.0    3.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 23, 5:33 AM CST, 4 hours 43 minutes earlier.

Area forecast discussion, Dec 23, 5:33 AM CST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CST WED DEC 23 2009

.DISCUSSION...
/448 AM CST WED DEC 23 2009/

WAA SHRA WITH EMBEDDED TSRA ONGOING EARLY THIS MORNING INVOF
QUASISTATIONARY BDRY STRETCHED ACROSS KS/MO/IL WITH MORE DISCRETE
CONVECTION NOTED ACROSS NERN OK CLOSER TO THE SFC LOW. WFO LSX HAD
ACCUMULATED 0.7 INCHES OF RAIN AS OF 10Z AFTER A FEW CONVECTIVE
ELEMENTS PASSED DIRECTLY OVER THE OFFICE AND PROVIDED A FIRSTHAND
LOOK AT THE MODERATE TO HEAVY RAINFALL RATES OCCURING ACROSS PARTS
OF THE CWA. SREF/NAM/LOCAL WRF KEEP THIS BDRY NEARLY STATIONARY
THROUGH THE MORNING WITH SOME NWD MOVEMENT BY AFTERNOON. TEMPS WILL
CONTINUE RISING THROUGH THE DAY AND REMAIN NEARLY STEADY OVERNIGHT
AS S-SELY WINDS TRANSPORT WARM AND MOIST AIR NWD. GIVEN THE OBSERVED
DOWNPOURS OVER FROZEN GROUND EARLY THIS MORNING...HAVE CONTINUED THE
GOING FLOOD WATCH.

WATER VAPOR IMAGERY DEPICTS AN IMPRESSIVE STORM SYSTEM OVER THE SWRN
US AND A SHORTWAVE IN CANADA OVER THE BC/AB BORDER. CANADIAN
SHORTWAVE WAS POISED TO DROP SWD AND INTERACT WITH THE SRN SYSTEM
/FUJIWHARA EFFECT/ BEFORE THE VORTICITY CENTERS MERGE OVER THE
MIDWEST BY FRIDAY. WHILE MODELS HANDLE THESE SYSTEMS COMPARABLY...I
HAVE TWO SIGNIFICANT CONCERNS WITH RESPECT TO SYSTEM EVOLUTION.
FIRST...FLOW REMAINS BLOCKED OVER ERN CANADA WITH NO SIGNS OF
DECREASED MOISTURE CONTRAST ON WATER VAPOR IMAGERY...SUGGESTING THAT
BLOCKING WILL CONTINUE FOR THE NEAR FUTURE DESPITE PROGRESSIVE
SOLUTION DEPICTED BY ECMWF/GFS/GEM/UKMET. SECOND...23/00Z GEM AND
23/06Z GFS HAVE SHOWN A SEWD TREND WITH THE LOCATION OF THE SFC LOW
AS COMPARED TO PREVIOUS RUNS. A MORE SEWD TRACK FOR THE SFC LOW
WOULD RENEW CONCERNS FOR ACCUMULATION OF ADVISORY CRITERIA SNOWFALL
AFTER THE HEAVY RAIN ENDS...ESPECIALLY IN WRN PARTS OF THE CWA.
LATER SHIFTS WILL NEED TO MONITOR THESE TRENDS. THAT SAID...I STILL
EXPECT RAIN TO CHANGE TO SNOW LATE TOMORROW NIGHT AS COLD AIR
WRAPS AROUND THE BACK SIDE OF THE DEPARTING LOW. TIGHT PRESSURE
GRADIENT WILL CREATE STRONG GUSTY WINDS THU NIGHT THROUGH FRI NIGHT.
NO CHANGES MADE PAST 00Z SUN.

KANOFSKY

&&

.AVIATION...
/531 AM CST WED DEC 23 2009/

FOR THE 12Z TAFS...

IFR CEILINGS ALONG WITH -SHRA AND TSRA WILL CONTINUE TODAY AND
TONIGHT AS WARM ADVECTION CONTINUES IN VICINITY OF A WARM FRONT.
LIFR CONDITIONS TO REMAIN IN PLACE NORTH OF THE WARM FRONT ACROSS
NORTHERN MISSOURI. WIND TO REMAIN EAST-SOUTHEAST.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON FOR
     AUDRAIN-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-
     LEWIS-LINCOLN-MADISON-MARION-MONROE-MONTGOMERY-PIKE-RALLS-
     REYNOLDS-SHELBY-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST.
     LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.

IL...FLOOD WATCH FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON FOR
     ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
     GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
     IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Dec 23, 5:37 AM CST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
537 AM CST WED DEC 23 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
537 AM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED
TODAY AND TONIGHT ACROSS PARTS OF MISSOURI AND ILLINOIS. BY THE
TIME THE RAIN ENDS ON THURSDAY...SOME LOCATIONS MAY RECEIVE TWO TO
THREE INCHES. FLOODING MAY OCCUR AS THE RAIN FALLS ON FROZEN
GROUND. FOR MORE INFORMATION...PLEASE SEE THE FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE
ON THURSDAY. FLOODING MAY OCCUR AS THE RAIN FALLS ON FROZEN
GROUND. FOR MORE INFORMATION...PLEASE SEE THE FLOOD WATCH.

GUSTY WINDS ARE EXPECTED ON THURSDAY AND FRIDAY.

MINOR SNOW ACCUMULATIONS ARE POSSIBLE OVER NORTHEAST MISSOURI FROM
THURSDAY NIGHT THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:32 AM CSTRiver Flood WarningLSXCole3 days
Dec 23, 11:12 AM CSTAreal Flood AdvisoryLSXCallaway, Gasconade, Montgomery, Osage6 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.